Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    yerg is offline Associate Member
    Join Date
    Apr 2005
    Posts
    361

    Pain in pelvic area

    My friend is on a cycle of
    200mg Deca per week
    300mg test per week
    15mg dianabol ed

    His nuts shrunk up obviously but now he sais he has a lot of pain in the area where the nuts can go up and hide. I told him he probably pulled a muscle, but he thinks its a side effect from the gear. Is this possible?

  2. #2
    yerg is offline Associate Member
    Join Date
    Apr 2005
    Posts
    361
    Hes on his 4th week of cycle.

  3. #3
    yerg is offline Associate Member
    Join Date
    Apr 2005
    Posts
    361
    anyone??? any ideas???

  4. #4
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    Every once in a while it feels like someone kicked me in the nuts. That being said his situation doesnt sound normal. Bump for ideas.

  5. #5
    LiftinJ345's Avatar
    LiftinJ345 is offline Junior Member
    Join Date
    May 2005
    Posts
    73
    First of all.. this does not seem normal at all considering test should be enhancing his libido. I dont know if this matter but, is he taking any anti-es??? I would tell your friend to stop immediately and go see a doctor!!

  6. #6
    yerg is offline Associate Member
    Join Date
    Apr 2005
    Posts
    361
    bump

  7. #7
    yerg is offline Associate Member
    Join Date
    Apr 2005
    Posts
    361
    yeah hes taking nolva for anti-e

  8. #8
    dieselrip's Avatar
    dieselrip is offline Banned
    Join Date
    Apr 2005
    Posts
    99
    actually i have those also and i went to see my doctor and he told me that (and i will put this in easy terms) it is that cord (you know that one that connects to your nutts) stressing over the lose of prodution of test. and when you nutt sack shrivels up it does with such great force it causes pain. this is due to the steroids making all the muscle's stronger and contracting. to me it almost feels like someone flicked my nut sack really hard, kinda like a jolt. lol but i like it..dont get me wrong sometimes it hurts like a Mother f%^%%.....correct me if im wrong on my post

  9. #9
    dieselrip's Avatar
    dieselrip is offline Banned
    Join Date
    Apr 2005
    Posts
    99
    o and a higher blood flow is also a facter

  10. #10
    yerg is offline Associate Member
    Join Date
    Apr 2005
    Posts
    361
    Ill tell him what you said. Any other ideas????????
    Thanks

  11. #11
    dieselrip's Avatar
    dieselrip is offline Banned
    Join Date
    Apr 2005
    Posts
    99
    nah most likely its just nutts contracting upward with alot more force than its used too

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •